# SDR SWAA2021081707416

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 44,945 hours, 26,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Out Of Limits
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SCUFF PLATE CENTER THRESHOLD OUT OF LIMITS ; / [01] R/R AFTER CARGO DOOR SCUFF PLATE CENTER PER AMM 53-11-02
